# SDR AALA202311059569

- Difficulty date: September 12, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53420403203
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FRAME AT FR 68 BETWEEN S22R AND S23R. REPAIRED FRAME PER SRM 53-41-12-300-001.
